American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Nathan Bowler and Stefan Geschke. Self-dual uniform matroids on infinite sets. Proc. Amer. Math. Soc. 144 (2016) 459-471.
Abstract, references, and article information   
View Article: PDF

[2] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[3] Sean Cox. The diagonal reflection principle. Proc. Amer. Math. Soc. 140 (2012) 2893-2902.
Abstract, references, and article information   
View Article: PDF

[4] Teruyuki Yorioka. Uniformizing ladder system colorings and the rectangle refining property. Proc. Amer. Math. Soc. 138 (2010) 2961-2971. MR 2644907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arnold W. Miller. Ultrafilters with property $( {s})$. Proc. Amer. Math. Soc. 137 (2009) 3115-3121. MR 2506470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul J. Szeptycki. Transversals for strongly almost disjoint families. Proc. Amer. Math. Soc. 135 (2007) 2273-2282. MR 2299505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul B. Larson. Almost-disjoint coding and strongly saturated ideals. Proc. Amer. Math. Soc. 133 (2005) 2737-2739. MR 2146222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Koszmider. On decompositions of Banach spaces of continuous functions on Mrówka's spaces. Proc. Amer. Math. Soc. 133 (2005) 2137-2146. MR 2137881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saharon Shelah and Juris Steprans. Martin's Axiom is consistent with the existence of nowhere trivial automorphisms. Proc. Amer. Math. Soc. 130 (2002) 2097-2106. MR 1896046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrzej Roslanowski and Saharon Shelah. The yellow cake. Proc. Amer. Math. Soc. 129 (2001) 279-291. MR 1694876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Goldstern and Menachem Kojman. Rules and reals. Proc. Amer. Math. Soc. 127 (1999) 1517-1524. MR 1473670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jindrich Zapletal. Keeping additivity of the null ideal small. Proc. Amer. Math. Soc. 125 (1997) 2443-2451. MR 1389541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ireneusz Recław. Remarks about $\gamma$-sets and Borel-dense sets . Proc. Amer. Math. Soc. 123 (1995) 3523-3525. MR 1273519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Juris Steprāns and Stephen Watson. Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders . Proc. Amer. Math. Soc. 123 (1995) 2237-2249. MR 1301530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Goldstern, Mark J. Johnson and Otmar Spinas. Towers on trees . Proc. Amer. Math. Soc. 122 (1994) 557-564. MR 1284459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. W. Comfort and Jan van Mill. Groups with only resolvable group topologies . Proc. Amer. Math. Soc. 120 (1994) 687-696. MR 1209097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Isaac Gorelic. The Baire category and forcing large Lindel\"of spaces with points $G\sb \delta$ . Proc. Amer. Math. Soc. 118 (1993) 603-607. MR 1132417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mariusz Rabus. On strongly discrete subsets of $\omega\sp \ast$ . Proc. Amer. Math. Soc. 118 (1993) 1291-1300. MR 1181172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Basil Coutant. Spread and local properties . Proc. Amer. Math. Soc. 112 (1991) 893-898. MR 1045132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Goldstern, Haim I. Judah and Saharon Shelah. A regular topological space having no closed subsets of cardinality $\aleph\sb 2$ . Proc. Amer. Math. Soc. 111 (1991) 1151-1159. MR 1052572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wiesław Główczyński. Measures on Boolean algebras . Proc. Amer. Math. Soc. 111 (1991) 845-849. MR 1050019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Amer Bešlagić. Partitions of vector spaces . Proc. Amer. Math. Soc. 110 (1990) 491-493. MR 1021207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia